# SDR 99FDEA00319

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- System (JASC): 2910 · Hydraulic System, Main
- Part: O Ring
- Condition: Leaks
- Location: Green Hyd Sys
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

99-198 - LOST GREEN HYD FLUID LOSS.  REPLACED O-RING IN RETURN BOSS PER SMP REQUIRES LEAK CK AND INSP OF GREEN HYD SYS MM 29-00-00 PG 320.
